American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S34) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Gábor Elek. Connes embeddings and von Neumann regular closures of amenable group algebras. Trans. Amer. Math. Soc. 365 (2013) 3019-3039.
Abstract, references, and article information
View Article: PDF

[2] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. S. Passman. Invariant ideals and polynomial forms. Trans. Amer. Math. Soc. 354 (2002) 3379-3408. MR 1897404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alexander Baranov and Alexander Kleshchev. Maximal ideals in modular group algebras of the finitary symmetric and alternating groups. Trans. Amer. Math. Soc. 351 (1999) 595-617. MR 1443188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. S. Passman. The Jacobson radical of group rings of locally finite groups. Trans. Amer. Math. Soc. 349 (1997) 4693-4751. MR 1401781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gary Thompson. Subgroup rigidity in finite-dimensional group algebras over $p$-groups . Trans. Amer. Math. Soc. 341 (1994) 423-447. MR 1132878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. I. Lichtman. Trace functions in the ring of fractions of polycyclic group rings . Trans. Amer. Math. Soc. 330 (1992) 769-781. MR 1040264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Chlebowitz and B. Külshammer. Symmetric local algebras with $5$-dimensional center . Trans. Amer. Math. Soc. 329 (1992) 715-731. MR 1025752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups . Trans. Amer. Math. Soc. 324 (1991) 603-621. MR 987166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] James Byrnie Shaw. Errata: ``Algebras defined by finite groups'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 3, 326--342; 1500677] . Trans. Amer. Math. Soc. 5 (1904) 552. MR 1500472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James Byrnie Shaw. Algebras defined by finite groups . Trans. Amer. Math. Soc. 5 (1904) 326-342. MR 1500677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1